Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Sep, 1971, Volume 39, Issue 5

The Identification Problem for Multiple Equation Systems with Moving Average Errors<751:TIPFME>2.0.CO;2-5
p. 751-765

E. J. Hannan

The problem considered is that of the identification of a model of an economic system wherein the errors are not, as is often assumed, serially independent but are generated by a moving average process. It is assumed that estimation will be based only on the estimates of the first two moments of the variables involved and by making stationarity assumptions the problem is reduced to one of the unique factorization of spectra. It therefore has close associations with prediction theory.

Log In To View Full Content